Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The pseudohyperbolic metric and Bergman spaces in the ball


Authors: Peter Duren and Rachel Weir
Journal: Trans. Amer. Math. Soc. 359 (2007), 63-76
MSC (2000): Primary 32A36; Secondary 30H05
Published electronically: May 9, 2006
MathSciNet review: 2247882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The pseudohyperbolic metric is developed for the unit ball of $ {\mathbb{C}}^{n}$ and is applied to a study of uniformly discrete sequences and Bergman spaces of holomorphic functions on the ball.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32A36, 30H05

Retrieve articles in all journals with MSC (2000): 32A36, 30H05


Additional Information

Peter Duren
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109–1109
Email: duren@umich.edu

Rachel Weir
Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22904
Address at time of publication: Department of Mathematics, Allegheny College, 520 N. Main Street, Meadville, Pennsylvania 16335
Email: rw8t@virginia.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-06-04064-5
PII: S 0002-9947(06)04064-5
Received by editor(s): September 15, 2004
Published electronically: May 9, 2006
Article copyright: © Copyright 2006 American Mathematical Society